Kishore, G. N. V., Işık, H., Aydi, H., Rao, B. S., Prasad, D. R.. (1399). On new types of contraction mappings in bipolar metric spaces and applications. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(04), 253-266.
G. N. V. Kishore; H. Işık; H. Aydi; B. S. Rao; D. R. Prasad. "On new types of contraction mappings in bipolar metric spaces and applications". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09, 04, 1399, 253-266.
Kishore, G. N. V., Işık, H., Aydi, H., Rao, B. S., Prasad, D. R.. (1399). 'On new types of contraction mappings in bipolar metric spaces and applications', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(04), pp. 253-266.
Kishore, G. N. V., Işık, H., Aydi, H., Rao, B. S., Prasad, D. R.. On new types of contraction mappings in bipolar metric spaces and applications. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1399; 09(04): 253-266.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.